# SDR 2007UALA05122

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 18,175 hours, 8,069 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3920
- Condition: Seized
- Location: Extract Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO SMOKE IN THE CABIN.  FAILED VENT FAN BEARING.  REPLACED OUTBOARD VENT FAN.
